# SDR 2008UALA03031

- Difficulty date: May 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 43,725 hours, 5,311 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FC EMERGENCY LIGHTS FLASHING ON THE RT AISLE.  COULD NOT DUPLICATE ON GROUND.  REPLACED POWER SUPPLY M6000 AT DOOR 1R (PRECAUTIONARY).  TESTED OKAY.
